# SDR QEMY202103250001

- Difficulty date: March 5, 2021
- Submitted: March 25, 2021
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B26E
- Engine time: 30,623 hours, 11,271 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 1864M90P04
- Part serial: TMTA3151
- Condition: Worn
- Location: Engine
- Part time: 30,623 hours, 11,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INCOMING INSPECTION TURBINE MODULE  - THE HPTR REAR SHAFT HAS BEEN FOUND WITH WEAR OVER MANUAL LIMITS. THE PART IS A CHAPTER 5 ITEM AND AN LLP. THE PART HAS BEEN REMOVED FROM SERVICE EARLY.
